# SDR UALA2009102003265

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,395 hours, 11,831 cycles
- Engine: Pwa PW2037
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E FLAP ANGLE TEE GEARBOX RATTLES AND CHATTERS THROUGHOUT RIGHT SIDE, UNABLE TO LOCATE SOURCE OF PROBLEM, LEFT SIDE IS SMOOTH AND QUIET, HYD POWER OR ELECTRIC MAKES NO DIFFERENCE, BUT SOUND IS MUCH LOUDER WITH ELECTRIC MOTOR.  SUSPECT WORN OUTPUT GEAR ON ANGLE TEE BOX IS CAUSING THE PROBLEM.  RT T/E FLAP ANGLE TEE GEARBOX RATTLES AND CHATTERS THROUGHOUT RT SIDE, UNABLE TO LOCATE SOURCE OF PROBLEM, LT SIDE IS SMOOTH & QUIET, HYD POWER OR ELECTRIC MAKES NO DIFFERENCE, BUT SOUND IS MUCH LOUDER WITH ELECTRIC MOTOR.  SUSPECT WORN OUTPUT GEAR ON ANGLE TEE BOX IS CAUSING PROBLEM.
